Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What should do With indigestion problem?

I have indigestion and running around the doctor, please help me... :(
Thu, 4 Oct 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics
General & Family Physician 's  Response
hello

thanks for choosing healthcare magic

Dyspepsia as we call it in medical terms is a wide spectrum of disease with a number of symptoms such as indigestion , heart burn , bloating feeling etc.

The cause of which could be as basic as an unhealthy life style, stress , bacterial infection, drug usage such as pain killers , steroids .

First of all
1. Healthy food habits .
2. avoid spicy food and outside food
3.Do not starve yourself and do not overeat

In case there is no remedy with these simple steps you need to start on antacids , proton pump inhibitors

You can take the following medication for abouta month and see

Tab . Pantoprazole 40 mg once daily , half hour before breakfast .

If you have already tried the above medication with no relief then you might have to get an endoscopy done to know the exact cause .

A gastro enterologist will be able to guide you on the necessity of a anti H. Pylori medication (antibiotics)

hope i have answered your quesstion
I find this answer helpful
General & Family Physician Dr. JItendra Sharma's  Response
Exercise regularly, Curtail on your habits (smoking, drinking, carbonated drinks, tea and coffee). Be regular with your diet, have more of vegetables and fruits (Avoid oily and spicy food) . Drink plenty of water.

If this does not suffice your problem, please get yourself evaluated
I find this answer helpful
  User's Response
benevolentsabi's  Response
Hi folks.... what I am suggesting is that we should stop eating spicy & oily food & a big NO..No.. to the outside food. I hate smoking & drinking like Hell............ so I don't have the probs.................................. Along with it..........do some Yoga+exercise... May be Sexercise is not that beneficial.. Ciao.
Pediatrician Dr. Suryakanta Baraha's  Response
Exercise regularly,drink more water. take more fibre and fruits.
I find this answer helpful
  Anonymous's Response
Anonymous's  Response
dont Run arround the doctors,stuck up with only one doctor to whome you trust best,

your problame wil go.
  User's Response
badboy's  Response
Take medicines like chitrakadi vati,agnitundi vati with abhayarista. Undergo therapies like virechana,vamana. Take lot of vegetables and fruits. Drink plenty of warm water. Keep your bowels clean. Do simple physical exercises and walking. Avoid spicy,fried,heavy stuffs.
  User's Response
dipti's  Response
hi chandra,stop wearing tight tee shirts.Less spicy food,food on time should help u as well. syrup gelusil mps should help u as well.
  User's Response
Looka's  Response
Poor chap, Take Aristozyme syrup 10 ml 15 min before every serving of food. Run to lose weight. Dont run around doctors, he he he he he...
  User's Response
nihar's  Response
hi guys,avoid having too coffee or tea.strictly no alcohol or smoking as well.
  User's Response
raj's  Response
most of the advises are ok but i don't find the reason why has he suggested gelusil.??????
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i m 20 years old girl. i often have the problem of indigestion.i feel irritated towards food at that times . its like i m always full and gives a nausea kind of feeling when i look at the food.what can be the reason for this ? and what should i do for this

doctor1 MD

having problem digesting food, used to take dygase but insurance does not cover it anymore, but have no more so what should be a better substitute for it. not taking the enzyme cause constipation too and that makes matters worse---cramps in abdomen. P.virdi

doctor1 MD

I have a feeling of breathlessness which is more after a fuller meal or coffee. The feeling is worse during night than day. I have been having this for the past month or so in varying levels. I also have a problem of digestion and the feeling is not so much there when I had a healthy small meal. Travelling also increases the feeling of breathlessness and unfortunately my job requires a lot of air travel, Please guide me on what could be the cause and possible remedy? What tests should I do? I have been ignoring it for some time but it is not going completely

Recent questions on  Pantoprazole

doctor1 MD

I have been taking pantoprazole for one week and today I have a skin rash from head to toe. I am taking it due to an ulcer caused by taking Naproxen. I cannot get a hold of my doctor and do not want to sit in a waiting room for hours, but I am not sure how concerned I should be.

doctor1 MD

I have recently became sick and was in and out of the hospital for 3 weeks. I have been on several different meds after the last month. I am now just on Rantidine 300 and pantoprazole sod dr 40 mg. This last week I come down with sores underneath my breast. What can that be caused from?

doctor1 MD

Every few weeks and right now I experience deep sulphur smelling burps followed by numerous bathrom trips with severe watery stools Neither lets up for about eight hours. Then I am fine for a few weeks and it begins again. I am on protonix, ramipril, plavix, lipitor, onglyza, bydureon,

doctor1 MD

I was prescribed Protonix for acid but my natropath suggested suggested enzymes with each meal. I am lactose interolant and have IBS and under stress, have acid. Which do you recommend as he is my new Kaiser doctor and felt my stomach which was in knots and caused a bout of nausea was due to anxiety.

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...